Advil Muscle and Joint Extra Strength Long Lasting Pain Relief Caplets

24 customers are viewing this product.

Only 45 left in stock!

$12.99$19.99

Quantity:

For Fast and Effective Relief of:
➤ Muscle & joint pain
➤ Body pain
➤ Sprains and strains
➤ Reduce inflammation
➤ Arthritis or physical overexertion
➤ Backache & menstrual

$12.99$19.99

Quantity:
Description

Advil Muscle & Joint Contains Ibuprofen 400 mg Pain Reliever

Advil Muscle and Joint Extra Strength Long Lasting Pain Relief Caplets are specially formulated to provide long-lasting relief from the pain of inflammation. When sore muscles and joint pain slow you down, this fast-acting pain reliever keeps you moving.

Uses of Advil Muscle and Joint

Advil Muscle and Joint for fast and effective relief from a variety of pain such as muscle, joint, arthritis, back pain, headache, menstrual period, toothache, and fever reduction.

What the Important Medicinal and Nonmedicinal Ingredients

Active Ingredients

Ibuprofen 400 mg; Pain reliever/Fever reducer

Non-medicinal Ingredients

Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Recommended Dosage for Advil Muscle & Joint Extra Strength

Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children’s Advil.

Warnings And Precautions

Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Do not take Advil Muscle and Joint if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil Muscle & Joint if you have peptic ulcers, high blood pressure, heart, kidney, or liver disease, any other serious disease, or are taking any other drug. Do not take Advil Muscle & Joint if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, dizziness or any change in vision, itching, fluid retention, skin rashes, or any other side effect or unexplained symptoms develop while taking Advil Muscle & Joint, discontinue use immediately and contact a physician. In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.

We are only able to ship this item to Canadian customers.

Disclaimer: Please note, because the Pharmacy Operations and Drug Scheduling Act, categorise Iron Formula as schedule II drug, that means it requires professional intervention from the pharmacist when being sold. Although, prescription is not required but this supplement is only available through a pharmacist. After you place order online, you will receive a call from one of our licensed pharmacists for a consultation, after you have completed the consultation, product would be shipped.

Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.

Caplets

32 Caplets, 72 Caplets